Alert archive / Ohio / Flash Flood Warnings in 2011
Flash Flood Warning 22, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at May 11, 2011, 3:24 AM EDT for Logan County, Ohio. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2011, 3:24 AM EDT (07:24 UTC)
- Expired
- May 11, 2011, 5:54 AM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Logan County, OH
The radar
The Cincinnati radar (KILN), 105 km from the middle of the area, began a volume at 07:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 3:58 AM EDT | FLASH FLOOD | Mcmorran, OH | 1 1/2 FOOT OF WATER COVERING YARD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1068 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 2337 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
984
WGUS51 KILN 110724
FFWILN
OHC091-111030-
/O.NEW.KILN.FF.W.0022.110511T0724Z-110511T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
324 AM EDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LOGAN COUNTY IN WEST CENTRAL OHIO...
* UNTIL 630 AM EDT.
* AT 312 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED UP TO 2
INCHES OF RAIN HAD ALREADY FALLEN.
* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER
1 TO 2 INCHES POSSIBLE THROUGH 630 AM EDT. RUNOFF FROM THIS
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BELLEFONTAINE...BELLE CENTER...RUSSELLS POINT AND WEST LIBERTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.
FLOOD DANGERS ARE HARDER TO RECOGNIZE AT NIGHT. BE ESPECIALLY
CAUTIOUS.
&&
LAT...LON 4051 8357 4023 8356 4025 8379 4026 8379
4027 8391 4053 8392
$$
BINAU1 follow-up statement
475
WGUS71 KILN 110954
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
554 AM EDT WED MAY 11 2011
OHC091-111003-
/O.CAN.KILN.FF.W.0022.000000T0000Z-110511T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOGAN OH-
554 AM EDT WED MAY 11 2011
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR LOGAN COUNTY HAS
BEEN CANCELLED...
WHILE THE THREAT FOR FLASH FLOODING HAS ENDED...FLOODING OF LOW
LYING AREAS...AND ALONG CREEKS AND STREAMS WILL CONTINUE THROUGH MID
MORNING. A FLOOD WARNING HAS REPLACED THIS FLASH FLOOD WARNING.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4051 8357 4023 8356 4025 8379 4026 8379
4027 8391 4053 8392
$$
BINAUWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 11, 3:10 AM EDT, 14 minutes earlier.
Area forecast discussion, May 11, 3:10 AM EDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 310 AM EDT WED MAY 11 2011 .SYNOPSIS... A SURFACE BOUNDARY RUNNING NORTHWEST TO SOUTHEAST THROUGH OHIO WILL REMAIN A FOCUS FOR THUNDERSTORM DEVELOPMENT TODAY AND MORESO TONIGHT. STRONG LOW PRESSURE STACKED THROUGH THE ATMOSPHERE IN THE PLAINS STATES WILL DRAW CLOSER TO THE OHIO VALLEY AS THE WEEK PROGRESSES. UNSETTLED WEATHER WILL OCCUR OVER THE REGION FOR THE NEXT SEVERAL DAYS. && .NEAR TERM /THROUGH TODAY/... ONGOING CONVECTION IN A NNW-SSE LINE BISECTING CWA WILL DIMINISH THROUGH THE REMAINDER OF THE OVERNIGHT PERIOD. AS DAYBREAK COMES...DIURNAL HEATING IS EXPECTED TO EITHER SPARK SOME STORMS OR POSSIBLY ALLOW ANY LINGERING STORMS OVER THE REGION TO PERSIST THROUGH THE COURSE OF THE DAY. THE AIRMASS WILL BE AT LEAST AS JUICY AS YESTERDAY WITH DEWPOINTS IN THE 60S...LEADING TO AN UNPLEASANTLY HUMID DAY AND POSSIBLY SOME FOG ISSUES WHERE THE HEAVIER RAIN HAS ALREADY FALLEN. DAYTIME HIGHS WILL RISE INTO THE 80S. && .SHORT TERM /TONIGHT THROUGH FRIDAY/... TRYING TO WEED OUT WHAT MAY OR MAY NOT OCCUR IN THE FORECAST IS DIFFICULT IN THE PATTERN THAT IS OVER THE REGION AND EXPECTED TO CONTINUE. MID LEVEL RIDGE THAT IS IN PLACE WOULD TYPICALLY HELP TO SUPPRESS THE STORMS THAT ARE OCCURRING. THIS IS NOT EXPECTED TO BE THE CASE WITH A MYRIAD OF SHORT WAVES...VORT MAXES...AND UVV MAXIMA INTERSPERSED FROM THE MIDWEST TO THE APPALACHIANS. THE MID LEVEL RIDGE WILL ENSURE A SLOW MOVEMENT OF STORMS THAT DO EXIST AND INCREASE THE THREAT FOR LARGE HAIL AND HEAVY RAINFALL...PARTICULARLY LATE IN THE DAY AND THE OVERNIGHT HOURS FOR THE NEXT FEW DAYS. WITH THE HIGH UNCERTAINTY IN THE FORECAST I HAVE NOT CHANGED MUCH. KEPT THE CHANCE OF THUNDERSTORMS IN THE FORECAST WITH A VERY MOIST LOW LEVEL EXPECTED TO FEED ANY STORMS THAT DO DEVELOP. THIS MOISTURE WILL ALSO KEEP NIGHTTIME MINS FROM DROPPING BELOW THE LOWER 60S. DAYTIME HIGHS WILL BE PROBLEMATIC AS ANY STORMS THAT ARE PRESENT WILL CUT READINGS BY SEVERAL DEGREES. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A HIGHLY AMPLIFIED UPPER LEVEL FLOW PATTERN IS ANTICIPATED DURING THE LONG TERM PERIOD. IN FACT...THE FLOW WILL BECOME BLOCKY IN NATURE AND WILL RESULT IN LARGE SYNOPTIC SCALE SYSTEMS TO MOVE MORE NORTH TO SOUTH THAN WEST TO EAST. HAVE USED A BLEND OF THE NCEP/HPC GUIDANCE AND THE 00Z ECMWF TO KEEP SOME CONTINUITY TO THE FORECAST AS WELL AS TO BETTER COLLABORATE WITH SURROUNDING OFFICES. AN UPR LEVEL CLOSED LOW IS FORECAST TO MOVE SLOWLY SOUTHWARD FROM THE MID MS RIVER VALLEY INTO THE LOWER GULF COAST STATES FROM SATURDAY INTO MONDAY. AS THIS OCCURS...A COLD FRONT WILL SLIDE FROM NORTH TO SOUTH ACRS THE AREA FRIDAY NIGHT INTO SATURDAY. A MOISTURE FETCH OFF THE ATLANTIC WILL BE PULLED BACK WEST INTO THE REGION...RESULTING IN THE THREAT FOR PCPN. HAVE KEPT BOTH A CHANCE OF SHOWERS AND THUNDERSTORMS GOING SATURDAY INTO SATURDAY NIGHT...TRANSITIONING OVER TO A CHANCE OF SHOWERS ON SUNDAY AS INSTBY DECREASES WITH A COOLER AIRMASS. MODEL TRENDS INDICATE THAT THE THREAT OF PCPN WILL BE SLOW TO EXIT THE REGION SUNDAY NIGHT INTO MONDAY GIVEN THE SLOW MOVEMENT OF SYNOPTIC SYSTEMS. SFC HIGH PRESSURE IS POISED AT THIS TIME TO BUILD INTO THE REGION MONDAY NIGHT INTO TUESDAY WHICH SHOULD ALLOW THE REGION TO DRY OUT BY THEN. TEMPERATURES THROUGH THE PERIOD WILL SHOW A COOLING TREND GIVEN CLOUDS...PCPN AND A NORTHEAST SFC WIND FLOW. COULD EVEN BE COOLER THAN CURRENTLY FORECAST...BUT WILL NOT GO THAT EXTREME AT THIS TIME. && .AVIATION /07Z WEDNESDAY THROUGH SUNDAY/... LINE OF CONVECTION IS RUNNING BETWEEN TAFS ATTM. CONVECTION N OF ILN IS SAGGING S AND MAY CLIP ILN OVER THE NEXT COUPLE OF HOURS. KEPT ILN AS VCTS RIGHT NOW...BUT DID BRING AN ELY GUST IN BETWEEN 7-9Z. CLOUDS SHOULD HELP MITIGATE FOG...BUT BUT IN MVFR FOG AT ALL LOCATIONS. H5 RIDGE REBUILDS AFT 12Z. LOOKS LIKE CLOUDS WILL SCT OUT. WENT DRY WITH THE TAFS. ANOTHER S/W TOPS THE RIDGE AFT 00Z TONIGHT...SO ADDED VCTS TO THE TAFS. OUTLOOK...THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH SUNDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...FRANKS/LATTO SHORT TERM...FRANKS LONG TERM...HICKMAN AVIATION...SITES
Hazardous weather outlook, May 11, 3:22 AM EDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 322 AM EDT WED MAY 11 2011 INZ050-058-059-066-073>075-080-KYZ089>098-OHZ034-042-046-055-056-060- 064-065-070-074-077-120730- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MERCER-DARKE-DELAWARE-FRANKLIN OH- LICKING-PREBLE-PICKAWAY-FAIRFIELD-BUTLER-HOCKING-HAMILTON- 322 AM EDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. THUNDERSTORMS THAT DO DEVELOP HAVE AN INCREASED POTENTIAL FOR LARGE HAIL. TRAINING STORMS WILL POSE AN INCREASED RISK FOR HEAVY RAINFALL AND POSSIBLY FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. KYZ099-100-OHZ026-035-043>045-051>054-061>063-071>073-078>082-088- 120730- MASON-LEWIS-HARDIN-AUGLAIZE-SHELBY-LOGAN-UNION OH-MIAMI-CHAMPAIGN- CLARK-MADISON-MONTGOMERY-GREENE-FAYETTE OH-WARREN-CLINTON-ROSS- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 322 AM EDT WED MAY 11 2011 ...SEVERE THUNDERSTORM WATCH 275 IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, May 11, 2:15 AM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
215 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM HAIL 5 WNW SOUTH CHARLESTON 39.84N 83.73W
05/11/2011 E1.75 INCH CLARK OH PUBLIC
&&
HATZOSLocal storm report, May 11, 2:20 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
220 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM HAIL SOUTH CHARLESTON 39.82N 83.64W
05/11/2011 E1.25 INCH CLARK OH PUBLIC
&&
HATZOSLocal storm report, May 11, 2:24 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
224 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL POWHATTAN 40.04N 83.69W
05/11/2011 E0.75 INCH CHAMPAIGN OH PUBLIC
&&
HATZOSLocal storm report, May 11, 2:37 AM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
237 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 AM FLASH FLOOD 4 E SPRINGFIELD 39.93N 83.72W
05/11/2011 CLARK OH UNKNOWN
RED CROSS HAM OPERATOR...REPORTS OF SEVERAL LOCATIONS
COVERED WITH A FOOT OF MOVING WATER NEAR OLD COLUMBUS
ROAD AND SR 54.
&&
ASLSpecial weather statement, May 11, 2:59 AM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 259 AM EDT WED MAY 11 2011 OHZ052-053-062-110745- CHAMPAIGN OH-CLARK OH-GREENE OH- 259 AM EDT WED MAY 11 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN GREENE...WESTERN CLARK AND WESTERN CHAMPAIGN COUNTIES THROUGH 345 AM EDT... AT 257 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LAWRENCEVILLE...MOVING SOUTHEAST AT 20 MPH. WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE WITH THIS STORM. IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SPRINGFIELD...ENON... FAIRBORN...YELLOW SPRINGS...XENIA...WILBERFORCE AND CEDARVILLE. ALSO...DONNELSVILLE...CRYSTAL LAKES...SNYDERVILLE...BUCK CREEK STATE PARK...GREEN MEADOWS...HOLIDAY VALLEY...HUSTEAD AND SPRINGFIELD MUNICIPAL AIRPORT ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM. LAT...LON 3969 8367 3965 8405 4023 8401 4022 8376 HATZOS
Local storm report, May 11, 3:00 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
300 AM EDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0258 AM FLASH FLOOD 1 NW CATAWBA 40.01N 83.64W
05/11/2011 CLARK OH AMATEUR RADIO
1 1/2 FEET OF WATER OVER NEER RD. IN PLEASANT TWP.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:20 PM EDT | Special Weather Statement | ILN | Fayette, Pickaway, Ross | 25 min |
| May 10, 9:25 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 50 min |
| May 10, 9:54 PM EDT | Special Weather Statement | ILN | Hocking | 36 min |
| May 10, 10:09 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Pike, Ross | 51 min |
| May 10, 10:20 PM EDT | Special Weather Statement | ILN | Madison | 25 min |
| May 10, 10:44 PM EDT | Flash Flood Warning | ILN | Fayette, Pickaway, Ross | 3 hr |
| May 10, 11:00 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Pike, Ross, Scioto | 45 min |
| May 10, 11:05 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Madison | 40 min |
| May 10, 11:30 PM EDT | Flash Flood Warning | ILN | Pike, Ross | 5 hr |
| May 10, 11:34 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 41 min |
| May 10, 11:43 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Ross | 47 min |
| May 10, 11:54 PM EDT | Special Weather Statement | ILN | Madison | 36 min |
| May 11, 12:09 AM EDT | Areal Flood Advisory | ILN | Pike, Scioto | 3 hr |
| May 11, 12:14 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 46 min |
| May 11, 12:26 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Madison | 49 min |
| May 11, 12:47 AM EDT | Special Weather Statement | ILN | Logan | 28 min |
| May 11, 12:53 AM EDT | Severe Thunderstorm Warning | ILN | Adams, Scioto | 53 min |
| May 11, 1:05 AM EDT | Special Weather Statement | ILN | Auglaize, Hardin | 40 min |
| May 11, 1:14 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Highland, Madison, Ross | 46 min |
| May 11, 1:19 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan, Madison | 41 min |
| May 11, 1:27 AM EDT | Flash Flood Warning | ILN | Champaign, Clark, Fayette, Madison, Ross | 4 hr |
| May 11, 1:37 AM EDT | Special Weather Statement | ILN | Scioto | 23 min |
| May 11, 1:58 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Fayette, Greene, Madison | 47 min |
| May 11, 1:59 AM EDT | Special Weather Statement | ILN | Fayette | 31 min |
| May 11, 2:17 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Miami, Shelby | 43 min |
| May 11, 2:25 AM EDT | River Flood Warning | ILN | Pike, Scioto | 39 hr |
| May 11, 2:25 AM EDT | River Flood Warning | ILN | Ross | 6 hr |
| May 11, 2:44 AM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene, Highland | 46 min |
| May 11, 2:59 AM EDT | Special Weather Statement | ILN | Champaign, Clark, Greene | 46 min |
| May 11, 3:26 AM EDT | Severe Thunderstorm Warning | ILN | Champaign, Logan | 49 min |
| May 11, 3:53 AM EDT | Areal Flood Warning | ILN | Pike, Ross | 6 hr |
| May 11, 3:59 AM EDT | Areal Flood Advisory | ILN | Adams, Scioto | 3 hr |
| May 11, 4:03 AM EDT | Special Weather Statement | ILN | Hardin | 27 min |
| May 11, 4:31 AM EDT | Areal Flood Advisory | ILN | Auglaize, Hardin | 3 hr |
| May 11, 4:55 AM EDT | Special Weather Statement | ILN | Hardin | 35 min |
| May 11, 5:02 AM EDT | Flash Flood Warning | ILN | Hardin | 101 min |
| May 11, 5:22 AM EDT | Areal Flood Warning | ILN | Champaign, Clark, Fayette, Madison | 9 hr |
| May 11, 5:51 AM EDT | Areal Flood Warning | ILN | Logan | 4 hr |
| May 11, 9:48 AM EDT | Areal Flood Warning | ILN | Logan | 4 hr |
| May 11, 9:52 AM EDT | Areal Flood Warning | ILN | Pike, Ross | 4 hr |
| May 11, 1:47 PM EDT | Areal Flood Warning | ILN | Logan | 4 hr |
| May 11, 1:51 PM EDT | Areal Flood Warning | ILN | Ross | 4 hr |
Nearby
Flash Flood Warnings in Ohio, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.